# SDR COMA0460572

- Difficulty date: October 12, 2004
- Submitted: October 14, 2004
- Operation: Air carrier
- Aircraft: N779CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7306
- Aircraft time: 13,857 hours, 13,090 cycles
- Engine: Ge CF343A1
- System (JASC): 2613 · Overheat Detection
- Part: Control Unit
- Part number: 47259701
- Part serial: 0364
- Condition: Malfunctioned
- Location: Overheat Detect
- Part time: 12,509 hours, 11,734 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT 5263 LT ENGINE JET OVERHEAT CAUTION MESSAGE.  REPLACED THE FIRE/OVERHEAT CONTROL UNIT.
